Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

From dynamics on surfaces to
rational points on curves


Author: Curtis T. McMullen
Journal: Bull. Amer. Math. Soc. 37 (2000), 119-140
MSC (2000): Primary 11G30; Secondary 32G15, 57Mxx
Published electronically: December 21, 1999
MathSciNet review: 1713286
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11G30, 32G15, 57Mxx

Retrieve articles in all journals with MSC (2000): 11G30, 32G15, 57Mxx


Additional Information

Curtis T. McMullen
Affiliation: Mathematics Department, Harvard University, 1 Oxford Street, Cambridge, MA 02138-2901

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00856-3
PII: S 0273-0979(99)00856-3
Received by editor(s): February 1, 1999
Received by editor(s) in revised form: September 22, 1999
Published electronically: December 21, 1999
Additional Notes: Research partially supported by the NSF
Article copyright: © Copyright 2000 American Mathematical Society